MathSciNet Relay Station
MathSciNet bibliographic data
MR2435227 (2009e:34210) 34K13
Liu, Bingwen; Huang, Lihong Existence and uniqueness of periodic solutions for a kind of Liénard equation with a deviating argument. Appl. Math. Lett. 21 (2008), no. 1, 56–62.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement